# SDR GUUA94057060209A

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,182 hours, 33,159 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT WING UPPER SKIN AREA EXFOLIATED AT RWS 136.86.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
